# SDR SIMA20121219008

- Difficulty date: December 19, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,546 hours, 16,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CARGO DOOR SILL CORRODED AT THE FORWARD END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE CARGO DOOR SILL IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
